# SDR UALA2012082304730

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 87,947 hours, 14,010 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Feeder Cable
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU FEEDER CABLE T1 BURNT ON APU GENERATOR NEED TO REPLACE APU GENERATOR DUE TO BURNT FEEDER HARNESS LEADS.  REPLACED APU GENERATOR IN ACCORDANCE WITH MM.
